# SDR Y2PA2022090622047

- Difficulty date: August 30, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N831US
- Make and model: Doug MD 83
- Aircraft serial: 49791
- Aircraft time: 58,477 hours, 32,875 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 100
- Part time: 58,477 hours, 32,875 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING C-CHECK AT COMMERCIAL JET IN KDHN, CORROSION FOUND ON FUSELAGE SKIN INTERNAL DOUBLER AT DRAIN VALVE MOUNTING SURFACE AT STATION 157                                                                                                                                                                                                                            CORRECTIVE ACTION: : COMMERCIAL JET IN KDHN TRIMMED OUT DAMAGE AND PERFORMED AN HFEC INSPECTION OF REPAIR AREA, FABRICATED A REPAIR DOUBLER FROM 2024-T3 0.071” AND FILLER FROM 2024-T3 0.063”. DEBURRED, TREATED, PRIMED AND INSTALLED REPAIR PARTS IAW FVC EO 22121-1. ALL WORK APPROVED BY 8110-3 DATED 8/4/2022 ROBERT M. MANASHI DERT 710167-SW
